# SDR CALA2010052000214

- Difficulty date: May 19, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 35,370 hours, 12,462 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Component: Connector
- Component part number: D12052P
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY LIGHT INOP.  TROUBLESHOT FIRST CLASS EMERGENCY LIGHT AND FOUND PUSH BACK PIN AT CONNECTOR D12052P.  RESET CONTACT AND PERFORMED OPERATIONAL CHECK TO THE EMERGENCY LIGHTS, LIGHTS CHECKS NORMAL AS PER AMM B737 33-51-00 AND SWPM 20-61-00.
